New to the Forums?Join or

Fentanyl overdose

Discussion in 'Share Your Story Here' started by loser, Mar 13, 2018 at 5:14 AM.

  1. loser

    loser Member

    If one is addicted to durogesic patches (100 micrograms every 2 days on the skin and abuses it by chewing the patch he is supposed to throw away when he changes his patch), Is it still possible for this person to overdose ?

    Please I would really appriciate someone knowledgeable about fentanyl addiction to respond as quickly as possible.
    Dominica likes this.
  2. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

  3. loser

    loser Member

    Hey Dominica. Thanks for your response and research. I hope there are others on this site who are as actively involved and helpful as you clearly are.
    Dominica likes this.
  4. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    How are you doing in your travels? Find any assistance?
  5. loser

    loser Member

    Narconon has offered assistance. But their assistance is a non drug (effectively a cold turkey ) approach to detox. As all the literature I have found advises against home detox and cold turkey withdraw... I am really concerned about this.

    I am scared Dominica. There may be a time when I may no longer be able to afford my habit and as I cannot afford treatment... I may be screwed.

    I don't want to die Dominica. But I am so scared of a long drawn out death from withdraw.

    I am going to Albania soon. I doubt that there are treatment options for me there, but three months after I go there, I will be able to return to the Schengen area again.

    So that's the update.
    Last edited by a moderator: Mar 13, 2018 at 12:40 PM
  6. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    thank you for the update. i don't know a ton about Narconon (though i will research for future reference), but it seems to me i'd rather go through the detox than keep risking overdose...and misery.

    they do say this on their site:

    (When a physician deems it medically necessary, Narconon refers students for a distinct medically supervised withdrawal as a prerequisite to beginning the Narconon program.)

    Would it be possible to discuss your concerns with the withdrawal specialist? When are you set to begin detox?

    I am totally rooting for you... I know you're tired, and scared... and I pray and set the intent for easy detox, miraculous really. For the courage and strength to move forward with optimism and power. Remember who you are.

    Always here to listen. Sending hug.